Advertisement

Maximal m-gons in 4-regular major maps

  • Ruth A. Bari
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 186)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bari, Ruth A. Absolute Reducibility of Maps of at Most 19 Regions. Ph.D Thesis, The Johns Hopkins Univ. (1966)Google Scholar
  2. 2.
    Birkhoff, George D. and Lewis, Daniel C. Chromatic Polynomials. Transactions of the American Mathematical Society. 60, 355–451 (1946)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Ruth A. Bari
    • 1
  1. 1.George Washington UniversityWashington, DC

Personalised recommendations